Canonical spectral equation for empirical covariance matrices
Abstract
We study asymptotic properties of normalized spectral functions of empirical covariance matrices in the case of a nonnormal population. It is shown that the Stieltjes transforms of such functions satisfy a socalled canonical spectral equation.Downloads
Published
25.09.1995
Issue
Section
Research articles
How to Cite
Girko, V. L. “Canonical Spectral Equation for Empirical Covariance Matrices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1176–1189, https://umj.imath.kiev.ua/index.php/umj/article/view/5517.